# SDR CKSA97561

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8052U
- Make and model: Doug DC-8F-54
- Aircraft serial: 46009
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Misaligned
- Location: Rt Mlg Door
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED BRIGHT.  PERFORMED UPLATCH CHECK LIGHT REMAINED ILLUMINATED.  PERFORMED UNSATISFACTORY UPLATCH CHECK PER FOM AND CYCLED GEAR.  LIGHT REMAINED ILLUMINATED BRIGHT RETURNED TO KMIA PER SYSTEMS CONTROL.  TROUBLESHOT IAW WIRING DIAGRAM M 32-1-0 AND FOUND RT LANDING GEAR DOOR STRIKER AND SWITCH MISALIGNED, NOT SECURED.  SECURED SWITCH AND TARGET AND PERFORMED LANDING GEAR RETRACTION TEST IAW MM 32-7-0, OPS CHECK NORMAL.
